# SDR CALA2017082502879

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 68,698 hours, 16,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT CABIN BOTH LOWER OVERWING EXITS EMERGENCY LIGHT SIGNS INOPERATIVE.   REPLACED THE BATTERY PACK M1559, BOTH LIGHTS OPS CHECKED OK.
